# SDR AALA20120529005

- Difficulty date: May 29, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 43,774 hours, 20,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN AT STATION 1474, AT APPROXIMATELY LONGERON 22 RIGHT.  STOP DRILLED CRACK AND INSTALLED DOUBLER REPAIR PER SRM 53-01, FIGURE 2.
